# SDR CHQ00029

- Difficulty date: October 12, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: CHQA
- Make and model: Saab SF340A
- Aircraft serial: N157CQ
- Aircraft time: 26,429 hours, 29,323 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 CAPTAINS AHRS STARTED PITCHING AND ROLLING.
